# SDR DALA2022110407169

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N110DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50029
- Aircraft time: 8,844 hours, 4,096 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 531111501
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8110, DURING AMDS 5352-01038-01A STEP 10 FOUND LT LONGERON P/N 53-1111-501 CRACKED. CORRECTIVE ACTION: REPLACED LT LONGERON REF AMDS 5352-01038-07A. P/N OFF 53-1111-501. LP 2480660
